# SDR SWAA2022111768662

- Difficulty date: November 8, 2022
- Submitted: November 17, 2022
- Operation: Air carrier
- Aircraft: N8329B
- Make and model: Boeing 737-8H4
- Aircraft serial: 37006
- Aircraft time: 32,664 hours, 14,889 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRACKET FOUND TO BE CRACKED ON PANEL 651FB ( MARKED ) FORWARD SIDE I/B OF PANEL 651DB. / [01] REMOVED AND REPLACED BRACKET PER SRM 51-40-02.;[02] REMOVED AND REPLACED BRACKET PER SRM 51-40-02. INSPECTION C/W.
